# SDR DALA2022041402621

- Difficulty date: April 13, 2022
- Submitted: April 15, 2022
- Operation: Air carrier
- Aircraft: N829MH
- Make and model: Boeing 767
- Aircraft serial: 29700
- Aircraft time: 83,994 hours, 16,547 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 1805 -DIV- TO JFK DUE TO LT HYD SYSTEM QTY DECREASING. CORRECTIVE ACTION: FOUND HYDRAULIC LEAK IN VERTICAL STABILIZER AT A MANIFOLD. REPLACED PACKINGS AND SECURED LINES. C/W LEAK CHECKS. A/C RTS.
